CureZone   Log On   Join
Re: Triamcinolone acetonide Epiceram Sun Damage?
 
lipshitz Views: 3,583
Published: 7 years ago
 
This is a reply to # 2,152,830

Re: Triamcinolone acetonide Epiceram Sun Damage?


I think you should definitely get a second opinion. For the truly adventurous, a biopsy is the way to determine if you have actinic cheilitis, but from the looks of it, it doesn't seem like it. It's very interesting that your peeling would be asymmetrical after all this time, and that the condition went into remission in hot climates. Were they humid climates as well? Did you change much about your lifestyle there, your hygience, your diet, your general mood?

I've been using a stronger steroid than Triamcinolone lately and there may be an increase in my stress, but I'm doing everything I can to limit it. I may switch down to a milder steroid now that it's been a month and there is still some peeling. Keep us posted on developments with your condition.

Peace,
C.S.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

3.000 sec, (1)